MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012529-60
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Visual inspection was performed on the returned device.The reported complaint was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation determined the loose material in the sealed header bag appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that a white foreign material was noted in the sterile packaging of a 7.0 x 60 mm absolute pro vascular self expanding stent system (sess).There was no reported damage to the inner pouch or the sess.The incident occurred during an inspection at the distribution center.The sess was not used.There was no patient involvement.No additional information was provided.Returned device analysis identified the foreign material as a potential manufacturing component.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8269407
Report Number2024168-2019-00504
Device Sequence Number1606181
Product Code NIO
UDI-Device Identifier08717648175633
UDI-Public08717648175633
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number1012529-60
Device Lot Number6102861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2019
Initial Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1